# SDR 08FDEA01012

- Difficulty date: March 18, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48291
- Aircraft time: 55,188 hours, 17,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: NCA604641
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACF MODIFICATION AS REQUIRE ON ACF J/C SP10240305-7003-5J, FOUND SEVERE WEARS ON VERTICAL STIFFENERS LT AIR COND COMPT.  REPAIRED STIFFENER IAW SRM 53-00-01 FIG 9 SHT 7 VOL I.
